# SDR 2021FA0000093

- Difficulty date: April 6, 2021
- Submitted: April 6, 2021
- Operation: General aviation
- Aircraft: N71752
- Make and model: Cessna 182M
- Aircraft serial: 18259738
- Aircraft time: 2,748 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: S124420
- Condition: Binding
- Location: Te Flaps
- Part time: 8 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP OPERATION INTERMITTENT. FOUND PREVIOUSLY INSTALLED CONTROL CABLE (P/N S1244-20) BINDING AT CABLE CLAMP, AT FLAP ACTUATOR. FOUND CABLE IN OTHER AIRFRAMES HAVE CABLE PROTECTION FOR CLAMP, ELIMINATING INNER CABLE RESTRICTION. SOLICITED MCFARLAND AVIATION TO MANUFACTURE A CABLE TO ORIGINAL CABLE DIMENSIONS WITH ORIGINAL STYLE CABLE PROTECTION (JOB NUMBER 65987). WAS INFORMED BY MCFARLANE AVIATION THAT THEY ARE WORKING ON PMA FOR THIS PART, HAVING NUMEROUS REQUESTS BECAUSE OF IMPROPER FIT OF CESSNA PART. SUBMITTED FAA FORM 337 FOR ALTERATION.
